Jump to content
Rezten

Rezten: Effexor withdrawal

Recommended Posts

Rezten

Today's update.  Overall good day today.  Woke upv with very mild burning/numb feeling in my head. No nausea. Almost felt like myself.

 

 

4:30 a.m. woke up slept on and off until 7:00 about 7 hours of sleep. Woke up very tired, like I barely slept, but that's how I feel every morning and miod brain sensations burning/numbness 

8:00 took 1.5 mg Valium, 

8:30 took 133 mg magnesium and 1400 mg fish oil, ate breakfast.

10:00 went to bible study. Increased anxiety and brain sensations.

12:00 1mg Valium, ate lunch still brain sensations, less anxiety

1:00 brain sensations lessened to mild, no anxiety

2:00 133 mg magnesium and 1400 mg fish oil

4:00 took .5 mg Ativan, still mild brain sensations

5:45 ate supper

6:00 update SA pag

7:00 133 mg magnesium 

8:00 .5 mg Ativan

9:30 54 mg of Trazadone and .5 mg Melatonin 

Share this post


Link to post
Rezten

Today's update.  Not as good a day as yesterday.  Burning/tight feeling in brain was moderste all day.

 

 

4:30 a.m. woke up slept on and off until 7:00 about 6.5 hours of sleep. Woke up very tired, like I barely slept, but that's how I feel every morning and moderate brain sensations burning/numbness. Mild nausea. 

8:00 took 1.5 mg Valium, 

8:30 took 133 mg magnesium and 1400 mg fish oil, ate breakfast.

12:00 1mg Valium, ate lunch still brain sensations, no nausea 

2:00 133 mg magnesium and 1400 mg fish oil, crying spells 

4:00 took .5 mg Ativan, still moderate brain sensations

5:45 ate supper

7:00 update SA page. Moderate brain sensations, tired.

7:00 133 mg magnesium 

8:00 .5 mg Ativan

9:30 54 mg of Trazadone and .5 mg Melatonin 

Share this post


Link to post
Altostrata

I thought you were going to reduce trazodone?

 

Here's another way to improve sleep: Soft music 

 

Share this post


Link to post
Rezten
3 hours ago, Altostrata said:

I thought you were going to reduce trazodone?

I was going to wait until Monday, when it was three weeks from last cut, but I'll reduce it tonight.  I guess I misunderstood something in your post.  

Share this post


Link to post
Rezten

Today's update.  Overall ok.  Woke upv with very moderate burning/numb feeling in my head. No nausea. Throat a little more thinker feeling than usual. Some crying spells on and off.

I will be going to 50 mg Trazadone tonight. 

How much fish oil should I be taking?  Mine has 647 mg EPA and 253 mg of DHA.

 

 

5:00 a.m.  Woke up very tired, like I barely slept, but that's how I feel every morning and moderate brain sensations burning/numbness 

8:00 took 1.5 mg Valium, ate breakfast

8:30 took 133 mg magnesium and 1400 mg fish oil, ate breakfast. still moderate brain issues, feeling disconnected.  

9:30 went to two stores. Felt very disconnected, more brain issues while out. 

12:00 1mg Valium, ate lunch still brain sensations, 

1:00 brain sensations lessened to mild

2:00 133 mg magnesium and 1400 mg fish oil

4:00 took .5 mg Ativan, still mild brain sensations

5:45 ate supper

6:30 update SA page

7:00 133 mg magnesium 

8:00 .5 mg Ativan

9:30 50mg of Trazadone and .5 mg Melatonin 

Share this post


Link to post
Rezten

Today's update.  Overall good day today.  

 

 

5:30 a.m. woke up slept on and off until 7:00 about 6.5!hours of sleep. Woke up very tired, like I barely slept, but that's how I feel every morning and moderate brain sensations burning/numbness. Some anxiety

8:00 took 1.5 mg Valium, ate breakfast

8:30 took 133 mg magnesium and 1400 mg fish oil, feeling emotional, cryingbspells

10:00 went to church. Low anxiety

12:00 1mg Valium, ate lunch still brain sensations, less anxiety

1:00 brain sensations lessened to mild, no anxiety

2:00 133 mg magnesium and 1400 mg fish oil

4:00 took .5 mg Ativan, very mild brain sensations, very mild anxiety

5:45 ate supper

6:30 update SA page.  Very mild brain sensations and mild anxiety

7:00 133 mg magnesium 

8:00 .5 mg Ativan

9:30 50 mg of Trazadone and .5 mg Melatonin 

Share this post


Link to post
Rezten

Today's update.    Woke up with very moderate burning/numb feeling in my head. Mild nausea.

 

 

4:30 a.m. woke up slept on and off until 7:00 about 7 hours of sleep. Woke up very tired, like I barely slept, but that's how I feel every morning and moderate brain sensations burning/numbness 

8:00 took 1.5 mg Valium, 

8:30 took 133 mg magnesium and 1400 mg fish oil, ate breakfast.

9:00 crying spells, increased anxiety

11:00 went to store

12:00 1mg Valium, ate lunch still brain sensations, less anxiety

1:00 brain sensations lessened to mild, no anxiety

2:00 133 mg magnesium and 1400 mg fish oil

4:00 took .5 mg Ativan, still moder ate brain sensations

6:15 ate supper

6:45 update SA page. Still moderate brain sensations

7:00 133 mg magnesium 

8:00 .5 mg Ativan

9:30 50 mg of Trazadone and .5 mg Melatonin 

Share this post


Link to post
Rezten

I am concerned about the brain sensations that I'm having.  I've had issues all along but it seems  more pronounced in the last month but some days are better than others. Is it part of withdrawal symptoms or is it drug interactions.  Do I do a quick taper or continue a slow taper? I'm very nervous.  My therapist recommended a dr. Who supports people coming off medications but does it quickly.  So far my current doctor will support slow taper. 

Share this post


Link to post
Rezten

Today's update.    Woke up with very moderate burning/numb feeling in my head. Mild nausea. Lots of crying spells today.

 

 

3:30 a.m. woke up fell back aslerp around 5:30slept on and off until 7:00 about 6hours of sleep. Woke up very tired, like I barely slept, but that's how I feel every morning and moderate brain sensations burning/numbness 

8:00 took 1.5 mg Valium, 

8:30 took 133 mg magnesium and 1400 mg fish oil, ate breakfast.

9:00 crying spells started 

11:00 therapy apointmnt 

12:00 1mg Valium, ate lunch still brain sensations

1:00 brain sensations lessened to mild, no anxiety crying spells

2:00 133 mg magnesium and 1400 mg fish oil.

4:00 took .5 mg Ativan, still mild brain sensations. Still crying spells 

6:15 ate supper

6:30 update SA page. Still mildbrain sensations, crying spells

7:00 133 mg magnesium 

8:00 .5 mg Ativan

9:30 50 mg of Trazadone and .5 mg Melatonin 

Share this post


Link to post
Altostrata

You're taking a benzo several times a day. Diazepam has a half-life of more than 4 days. Whatever diazepam you take today is overlapping with the diazepam you took the past week. Plus the Ativan.

 

Still not clear what "brain sensations" mean. Disorientation? Confusion? Spinning? Inability to focus?

 

Do you feel better, worse, or the same since you reduced trazodone?

 

Up to you whether you want to go off drugs slow or fast. If you go to the doctor for a fast taper, strongly recommend you first find out what this person would do if you got withdrawal symptoms.

Share this post


Link to post
Rezten
3 minutes ago, Altostrata said:

Still not clear what "brain sensations" mean. Disorientation? Confusion? Spinning? Inability to focus?

The sensations are sometimes a burning feeling in my scalp, or a tightness like pressure.  Some days worse than others.

 

4 minutes ago, Altostrata said:

Do you feel better, worse, or the same since you reduced trazodone?

I feel about the same. Sleep has been the same.  The burning sensation has increased maybe a little, but not sure it's from Trazadone reduction.

 

6 minutes ago, Altostrata said:

Up to you whether you want to go off drugs slow or fast. If you go to the doctor for a fast taper, strongly recommend you first find out what this person would do if you got withdrawal symptoms.

I dont want to do a fast taper as I am afraid of further withdrawal symptoms.  I am just getting panicky I guess and want off these drugs as everyone else would like off theirs too.  Not having a good day.  But I want to get off them as safely as possible.

Share this post


Link to post
Rezten

@Altostrata I read that taking magnesium with the diazapam can cause it. Should in stop taking magnesium for now while I taper? I guess I should taper diazapam instead of Ativan first?

Share this post


Link to post
Altostrata

If I were you, I'd taper Ativan first. The benzos work together.

 

Don't understand your question about magnesium. You're taking so much benzo so often, it hardly matters when you take magnesium.

Share this post


Link to post
Rezten
2 minutes ago, Altostrata said:

Don't understand your question about magnesium. You're taking so much benzo so often, it hardly matters when you take magnesium.

I had seen in one of the links you sent me that magnesium and diazapam could cause burning sensation so I thought maybe it might help for now to not take as much.  I realize the benzos are the real issue.  I see my Pdoc next week and will get a script for liquid Ativan. 

Share this post


Link to post
Altostrata
1 minute ago, Rezten said:

I see my Pdoc next week and will get a script for liquid Ativan. 

 

Good idea. Please let us know how you're doing.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×